Complete Bibliography
Works connected to Joan S. Birman
Filter the Bibliography List
Knotted periodic orbits in dynamical systems, I: Lorenz’s equations,” Topology 22 : 1 (1983), pp. 47–82. Part II was published in Low-dimensional topology (1983). MR 682059 Zbl 0507.58038 article
: “
Knotted periodic orbits in dynamical system, II: Knot holders for fibered knots,”
pp. 1–60
in
Low-dimensional topology.
Edited by S. J. Lomonaco
The braid index of an algebraic link,” pp. 697–703 in Braids (Santa Cruz, CA, 13–26 July 1986). Edited by J. S. Birman and A. Libgober. Contemporary Mathematics 78. American Mathematical Society (Providence, RI), 1988. MR 975103 Zbl 0673.57003 incollection
: “